×

Found 2,151 Documents (Results 1–100)

100
MathJax

The Korteweg-de Vries equation on the half-line with Robin and Neumann data in low regularity spaces. (English) Zbl 07544230

PDF BibTeX XML Cite
Full Text: DOI

Linear system of differential equations with a quadratic invariant as the Schrödinger equation. (English. Russian original) Zbl 1482.37068

Dokl. Math. 103, No. 1, 39-43 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 48-52 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Multicomponent nonlinear evolution equations of the Heisenberg ferromagnet type: local versus nonlocal reductions. (English) Zbl 07391067

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 274-285 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Invariant manifolds of hyperbolic integrable equations and their applications. (English. Russian original) Zbl 1471.35201

J. Math. Sci., New York 257, No. 3, 410-423 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 136-150 (2019).
MSC:  35L70 37K10 39A14
PDF BibTeX XML Cite
Full Text: DOI arXiv

Conservation laws for hyperbolic equations: search algorithm for local preimage with respect to the total derivative. (English. Russian original) Zbl 1471.35203

J. Math. Sci., New York 257, No. 3, 358-365 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 85-92 (2019).
PDF BibTeX XML Cite
Full Text: DOI

A Riemann-Hilbert problem approach to infinite gap Hill’s operators and the Korteweg-de Vries equation. (English) Zbl 1483.35145

Int. Math. Res. Not. 2021, No. 2, 1288-1352 (2021); corrigendum ibid. 2021, No. 23, 18410 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hurwitz numbers from matrix integrals over Gaussian measure. (English) Zbl 1470.05018

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry I. Integrable systems. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 1, 337-375 (2021).
PDF BibTeX XML Cite
Full Text: arXiv

Symmetry drivers and formal integrals of hyperbolic systems. (English. Russian original) Zbl 1456.37068

J. Math. Sci., New York 252, No. 2, 232-241 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 110-119 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification